A new med

137Alice

New
Messages
53
Reaction score
0
Points
0
Merry Christmas to everybody and just one question.
I guess many of us changed from one med to another.
My new med seems a bit better than Keppra, but there are some side effects that i could gladly do without. My new doc seems a reasonable person, but she thinks i should give it some more time. I have been on this new thing 2 months already.
I've never been able to try new things to so long before and was hoping to get different opinions. Do you think there is a possibility that side effects just go away?
 

Porkette

Veteran
Messages
1,419
Reaction score
12
Points
148
Hi Alice,

I've been on over 10 different meds and the only time I had any problems that didn't go away is when I was on Neurontin and Keppra both of these meds triggered more seizures for me. Give it 2-3 wks. and your body will start to get used to the med. I wish you the best of luck and May God Bless You!

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
13
Points
148
Do you think there is a possibility that side effects just go away?
When I went on Lamictal it took about three months before some problematic side effects (particularly poor/restless sleep) went away. Everyone is different, but if you can hang in there one more month, you might get some relief. On the other hand, if the side effects are intolerable, let the neuro know you want to switch right now. It's your quality of life that is important.
 

seagull

New
Messages
2,268
Reaction score
0
Points
0
Merry Christmas to everybody and just one question.
I guess many of us changed from one med to another.
My new med seems a bit better than Keppra, but there are some side effects that i could gladly do without. My new doc seems a reasonable person, but she thinks i should give it some more time. I have been on this new thing 2 months already.
I've never been able to try new things to so long before and was hoping to get different opinions. Do you think there is a possibility that side effects just go away?
what is it
 
Top